# SDR CA190319012

- Difficulty date: March 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,656 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 400263601
- Condition: Arced
- Location: Galley
- Part time: 7,421 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) COFFEE MAKER MADE A SPARK WHICH SMELLED LIKE BURNT ELECTRONICS. THE FA PULLED BREAKERS, THERE WAS NO SMOKE. MAINTENANCE ASSESSMENT/RECTIFICATION INSPECTED COFFEE MAKER, FOUND THAT THE UNIT WAS ARCING INTERNALLY. THE NEW UNIT WAS REPLACED AND TESTED IAW AMM-25-34-01, NO FURTHER FAULTS FOUND. AIRCRAFT CYCLES: 15561. HOURS: 20055:44.
